# SDR HEEA071965

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 6,240 hours
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Failed
- Location: Starter Gen
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PILOT ENGAGED STARTER DURING ENGINE RINSE THE STARTER WOULD NOT COME OFF LINE UNTIL BATTERY SWITCH WAS TURNED OFF.  FOUND STARTER RELAY WAS STUCK CLOSED. SENT TO PRECISION AVIONICS & INSTR. INC. FOR INSPECTION AND REPAIR.
